# SDR DXTA2023102498640

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0267
- Aircraft time: 3,212 hours, 2,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTS DID NOT ILLUMINATE WHEN POWER ON CHECKLIST WAS CONDUCTED.  PERFORMED CHECK OPERATIONAL OF EMER LIGHTS AND EMER BATTERIES NEEDED CHARGING. CHARGED BATTERIES FOR 2 HOURS AND DID OPERATIONAL CHECK. OPS CHECK GOOD AT THIS TIME IAW CE-680A AMM 33-50-00
